On the Metric Dimension of Pendent and Prism Graphs of Dodecahedral Other Embedding
Waheed Iqbal, Assistant Professor of Mathematics, Govt. Ghazali Degree College Jhang, Punjab, (Pakistan).
Manuscript received on August 26, 2015. | Revised Manuscript received on September 05, 2015. | Manuscript published on September 15, 2015. | PP: 19-23 | Volume-3 Issue-10, September 2015. | Retrieval Number: J09340931015/2015©BEIESP
Open Access | Ethics and Policies | Cite
© The Authors. Published By: Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: The findings in the present research paper on the metric dimension of the Dodecahedral Other Embedding (denoted here by G) for pendent and prism graphs are bounded. Further it is concluded that only three vertices chosen appropriately suffice to resolve all the vertices of these graphs for n = 0 (mod 4), n ≥ 16, n = 2 (mod 4), n ≥ 18 and n = 3 (mod 4), n ≥ 11 for pendent and prism graphs respectively and only four vertices chosen appropriately suffice to resolve all the vertices of these graphs for n = 1 (mod 4), n ≥ 17.
Keywords: Metric Dimension, Basis, Resolving Set, Dodecahedral Other Embedding.